Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Loss of Appetite Sherrie309

Posted by JohnR on October 19, 2003, at 22:30:23

In reply to Re: Lexapro Loss of Appetite, posted by Sherrie309 on October 19, 2003, at 14:39:33

Hi Sherrie,
I'm having similar trouble. I started taking Lexapro about two and a half weeks ago. FYI, I'm a single male in my mid 30's.
The very next day after taking the first pill the problem was apparent. Although I still get aroused/erect just as before, getting to an orgasm has changed dramatically. It's still possible but takes a very long time, typically more than an hour. Im certainly glad its still possible, but over an hour is difficult. I not sure what Ill do when I have a partner.
Scribbler gave me some encouragement by letting me know these things can be worked through with someone that is really special to you. Im sure shes right about that.
Wellbutrin isnt an option for me. I have epilepsy and its contraindicated in people who have a history of seizures.
There are some indications its getting a little better for me though. This may be too much information, but today I managed to get there in about twenty-five minutes. Yippie!
So, whatever happens Ill try to be patient and hope to find someone that doesnt mind working with my special needs. After all, there must be some ladies out there that would like a man that can go for hours. : )

Good luck,
John


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnR thread:109458
URL: http://www.dr-bob.org/babble/20031015/msgs/270961.html